I. J. Maddox, "Generalized Köthe-Toeplitz duals", International Journal of Mathematics and Mathematical Sciences, vol. 3, Article ID 897461, 10 pages, 1980. https://doi.org/10.1155/S0161171280000300
Generalized Köthe-Toeplitz duals
The and -duals spaces of generalized spaces are characterized, where . The question of when the and dual spaces coincide is also considered.
Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.